# SDR SWIA201642166

- Difficulty date: May 31, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N8932C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7932
- Aircraft time: 24,795 hours, 22,411 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Sensor
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE WHEN SELECTED GEAR UP, NLG WAS HATCHED YELLOW AND MLG WERE BOTH UP.  R & R NLG DOWNLOCK SENSOR NR 2 IAW AMM, ADJUSTED NLG DOWNLOCK NR 2 IAW AMM, SWUNG GEAR MULTIPLE TIMES, OPS CHECK GOOD.
